# SDR 99ZZZX2376

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4611E
- Make and model: Cessna A185F
- Aircraft serial: 18503813
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 07410016
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON WHEEL SKIS.  TURNING AIRCRAFT BY HAND APPLIED TORQUE LOAD TO LANDING GEAR.
